# SDR AALA20141209008

- Difficulty date: December 8, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 48,001 hours, 5,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER LT FWD PROXIMITY EMER LIGHT AT FIRST CLASS GALLEY IS INOPERATIVE.  R & R FLOOR PROXIMITY LIGHT ASSEMBLY AT FIRST CLASS GALLEY IAW AMM 33-51-05.  SYS CHECKED NORMAL.
